IEEE - Institute of Electrical and Electronics Engineers, Inc. - Complete Dictionary Recovery Over the Sphere II: Recovery by Riemannian Trust-Region Method

Author(s): Ju Sun ; Qing Qu ; John Wright
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2017
Volume: 63
Page(s): 885 - 914
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2016.2632149
Regular:

We consider the problem of recovering a complete (i.e., square and invertible) matrix A0, from Y ∈ Rn×p with Y = A0X0, provided X0 is... View More

Advertisement